Pain In The Upper Right Abdomen?
Tonight, I now feel pain when I take a deep breath in the upper right part of my stomach, can you help…?
Pain in the upper right abdomen is often caused by stomach problems, where stomach acid tends to irritate the stomach wall and can rise up to the throat. Therefore, it makes sense that the treatment given to you includes ranitidine as a drug to treat excessive stomach acid. However, there are also several other conditions that can also cause similar conditions, namely:
problems with the biliary system, irritable bowel syndrome, which is a collection of discomfort in the stomach accompanied by symptoms of urination, which are mostly caused by psychological problems, pancreatitis or inflammation of the pancreas, injuries to the chest muscles, gastrointestinal infections, cramps in the chest/stomach muscles, try to have a healthy diet and lifestyle. good for the stomach such as avoiding the consumption of spicy food, coconut milk, and caffeinated drinks, as well as managing better eating patterns, as well as psychological stress management. Regarding the appearance of itchy red spots, this could be an allergic reaction to the drug, but it is actually very rare. In addition to possible allergies, the red spots may appear due to inflammation of the skin that happens to coincide with your stomach complaints, such as fungal infections, bacteria, skin irritation by body care products, insect bites, or prickly heat. Itching on intact skin (no blisters/wounds), can be reduced by itching lotion containing calamine and zinc oxide, also pay attention to the instructions for use. Because your condition is quite complicated, we advise you to do an in-person examination to determine the right treatment for you. Here we attach an article about upper abdominal pain. May be useful.
dr. N. K. Arief